# SDR UIEA2021061601375

- Difficulty date: June 16, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 100,438 hours, 20,934 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Actuator
- Part number: 7351387010
- Condition: Faulted
- Location: Apu Air Intake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START 2 ATTEMPTS( REMOVED AND REPLACED ECU DUE TO HARD FAULT ECU. OPS CHECK GOOD. REF: AMM 49-61-05. S/N OFF - 53-1057. P/N OFF - 2117342-20. REMOVED AND REPLACED APU AIR INTAKE ACTUATOR DUE TO APU ECU HARD FAULT. OPS CHECK GOOD. REF: AMM 49-15-06. )
